Alert archive / Michigan / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 2, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Feb 24, 2017, 2:57 PM EST for Washtenaw County, Michigan. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2017, 2:57 PM EST (19:57 UTC)
- Expired
- Feb 24, 2017, 3:45 PM EST
- In force
- 48 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Washtenaw County, MI
The radar
The Detroit radar (KDTX), 53 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 3:15 PM EST | HAIL 0.75 | 4 E Ann Arbor, MI | PENNY SIZE HAIL REPORTED |
| Feb 24, 3:16 PM EST | HAIL 0.75 | Pittsfield Township, MI | 30 MPH WIND GUST MEASURED WITH ANEMOMETER ALSO REPORTED WITH STORM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 400 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 761 m²/s²
- 0-3 km storm-relative helicity
- 846 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
917
WUUS53 KDTX 241957
SVRDTX
MIC161-242045-
/O.NEW.KDTX.SV.W.0002.170224T1957Z-170224T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
257 PM EST FRI FEB 24 2017
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Washtenaw County in southeastern Michigan...
* Until 345 PM EST
* At 257 PM EST, a severe thunderstorm was located over Clinton, or
near Tecumseh, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near,
Saline and Milan around 315 PM EST.
Willis around 320 PM EST.
Ypsilanti around 325 PM EST.
Other locations impacted by this severe thunderstorm include Ann
Arbor, Ypsilanti, Saline, Milan, Manchester, Dixboro, Willis, Salem,
Pittsfield Township and Whittaker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4243 8360 4243 8355 4209 8354 4207 8413
4220 8413
TIME...MOT...LOC 1957Z 243DEG 52KT 4206 8402
HAIL...0.75IN
WIND...60MPH
$$
Mann4 follow-up statements
023
WWUS53 KDTX 242009
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
309 PM EST FRI FEB 24 2017
MIC161-242045-
/O.CON.KDTX.SV.W.0002.000000T0000Z-170224T2045Z/
Washtenaw MI-
309 PM EST FRI FEB 24 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EST
FOR SOUTHEASTERN WASHTENAW COUNTY...
At 308 PM EST, a severe thunderstorm was located near Saline, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Willis around 320 PM EST.
Ypsilanti around 325 PM EST.
Other locations impacted by this severe thunderstorm include Ann
Arbor, Ypsilanti, Saline, Milan, Dixboro, Willis, Salem, Pittsfield
Township, Whittaker and Bridgewater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4243 8360 4243 8355 4209 8354 4207 8402
4224 8400
TIME...MOT...LOC 2008Z 241DEG 52KT 4211 8381
HAIL...0.75IN
WIND...60MPH
$$
Mann866 WWUS53 KDTX 242021 SVSDTX Severe Weather Statement National Weather Service Detroit/Pontiac MI 321 PM EST FRI FEB 24 2017 MIC161-242045- /O.CON.KDTX.SV.W.0002.000000T0000Z-170224T2045Z/ Washtenaw MI- 321 PM EST FRI FEB 24 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EST FOR EASTERN WASHTENAW COUNTY... At 320 PM EST, a severe thunderstorm was located over Willis, or near Ypsilanti, moving northeast at 60 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe thunderstorm will remain over eastern Washtenaw County, including the following locations: Milan, Ypsilanti, Saline, Dixboro, Willis, Salem, Pittsfield Township, and Whittaker. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4243 8355 4209 8354 4207 8392 4232 8377 TIME...MOT...LOC 2020Z 243DEG 52KT 4219 8359 HAIL...0.75IN WIND...60MPH $$ Mann
529 WWUS53 KDTX 242034 SVSDTX Severe Weather Statement National Weather Service Detroit/Pontiac MI 334 PM EST FRI FEB 24 2017 MIC161-242045- /O.CON.KDTX.SV.W.0002.000000T0000Z-170224T2045Z/ Washtenaw MI- 334 PM EST FRI FEB 24 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EST FOR SOUTHEASTERN WASHTENAW COUNTY... At 334 PM EST, a severe thunderstorm was located over Willis, or near Ypsilanti, moving northeast at 55 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Ypsilanti, Milan, Willis and Whittaker. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4209 8354 4209 8369 4230 8365 4239 8355 TIME...MOT...LOC 2034Z 242DEG 47KT 4216 8355 HAIL...0.75IN WIND...60MPH $$ Mann
698
WWUS53 KDTX 242039
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
339 PM EST FRI FEB 24 2017
MIC161-242049-
/O.EXP.KDTX.SV.W.0002.000000T0000Z-170224T2045Z/
Washtenaw MI-
339 PM EST FRI FEB 24 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHTENAW COUNTY
WILL EXPIRE AT 345 PM EST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 4209 8354 4209 8369 4230 8365 4239 8355
TIME...MOT...LOC 2039Z 243DEG 52KT 4218 8349
$$
MannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 2:55 PM EST, 2 minutes earlier.
Area forecast discussion, Feb 24, 2:55 PM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
255 PM EST Fri Feb 24 2017
.DISCUSSION...
Impressive late February warm sector intrusion well underway this
afternoon, with temperatures at DTW tying the all-time record high
value for February /70 degrees/. 20z surface analysis places the
996 mb surface low at the southern tip of Lake Michigan, with the
attendant surface warm front now arcing along a line from roughly
south of Lansing into the I-69 corridor. Modulating low-mid level
environment seemingly evolving as anticipated thus far, with steady
low level destabilization under very respectable warm/moist
advection translating into MLCAPE upwards of a 1000 J/KG across the
warm sector. Lead pre-frontal trough now extending from north-
central IN into far south-central lower MI. Just enough ascent to
generate mainly low topped convective cells within this profile. The
exception now ongoing south of the I-94 corridor, where a dynamic
bow structure has recently emerged. This activity proving a touch
more progressive relative to model guidance, but still leaves a
window for additional development/expansion through early evening as
this lead ascent works across the existing but clearly vulnerable
cap. Additional development could also emerge along the immediate
northeast side of the low/near the triple point over southwest lower
MI, capitalizing on a localized axis of convergence. Pronounced deep
layer and low level shear parameters during this time remain
conducive to rapid organization into discrete/ supercellular
structures and/or line segments should any stronger updrafts take
hold. This will maintain a tornado risk, particularly near the warm
front.
Greatest potential for organized convection still centered within
the 01z-05z window early Friday night, owing to a sizable increase
in mass/frontal convergence into an existing modestly unstable
profile. Any nocturnal downturn in available instability at the
surface may become essentially neglible, given the high degree of
instability /for late February standards/ that will still exist just
off the surface. General model signal suggests a lead pre-frontal
trough anchoring weak mid level cold air advection/steeper lapse
rates could become an initial focus, either just upstream or
directly overhead. Development is expected either on this feature,
the trailing cold front or both. In any case, magnitude of the wind
field across both the lowest 6 km and 1 km could support a mixed
mode, tending to be discreet/supercellular early before congealing
into linear segments. Greatest risk with southward extent, with
areas south of M-59 appropriately highlighted within an enhanced
risk.
A more seasonable air mass to take residence for the upcoming
weekend. Extended period of cold air advection initiates overnight,
with a solid secondary response expected Saturday under substantial
height falls. 850 mb temperatures back below -10C by Saturday
afternoon, leaving temperatures nearly steady or even falling
through the 30s. A period of enhanced cva accompanying the upper
trough passage may augment the remnant deformation/wrap around
moisture axis across the region during the afternoon. This will
support a period of light snow showers/flurries, any accumulation to
remain localized and likely confined to grassy surfaces given the
recent warm spell. Some increase in the westerly gradient by
afternoon, with gusts into the 30 to 35 mph range. Surface ridging
Saturday night, with emerging low level southwest flow in it's wake
establishing a weak pattern of warm air advection into Sunday. This
pattern may yield a narrow corridor of weak ascent along the edge of
inbound northern stream wave. Current model indications point to
the greatest potential for precipitation development to remain to
the west and north. Afternoon temperatures siding on the warmer side
of normal.
Surface high pressure in place over the Great Lakes region will keep
conditions relatively dry throughout the day on Monday, as S/SW
winds allow warmer air to pool into the region, pushing daytime
highs in the mid to upper 40s throughout the CWA. The chance for
precipitation will increase steadily early Tuesday morning into
Tuesday afternoon, as low pressure from Kansas/Oklahoma pushes
northeast into Michigan Tuesday into Wednesday. A very slight chance
to see snow/wintry mix will be possible at the onset of
precipitation, as temperatures are expected to sit just above
freezing values at the surface, with 850 mb temperatures averaging -
2 to 0 C with the latest 12Z GFS suite. However, rain will be
expected with the bulk of the event as WAA occurs throughout the
day, ushering in above freezing temperatures at 850 mb by the
afternoon, with surface temperatures peaking in the upper 40s to
lower 50s.
Low PoP chances will be possible throughout the remainder of the
week as a series of upper-level disturbances and weak surface lows
eject from the Northern Central Plains into the Great Lakes region.
Above seasonal temperatures look to continue for the early half of
next week, with a return to seasonal temperatures by the second half
of the week, as daytime highs peak in the mid to upper 30s by
Thursday and Friday.
&&
.MARINE...
Active stretch of weather across the eastern Great Lakes as a strong
low pressure system lifts northeast through the region today and
tonight. Already elevated northeasterly flow will continue to ramp
up this morning resulting in a period of gales across northern Lake
Huron and small craft advisories (for both winds and waves) around
the tip of the Thumb and into Saginaw Bay. These headlines will
continue through this evening until the center of the low reaches
the lake briefly relaxing flow a bit overnight until gusty
west/northwesterly winds behind the cold front ushers in colder and
more unstable air into the region. This may result in another period
of gales across much of the eastern lakes Saturday into Saturday
night. In addition to strong winds, this system will bring showers
and thunderstorms to the region today and tonight. Some strong to
severe thunderstorms may develop on the cold front later this
evening into the overnight hours.
&&
.PREV DISCUSSION...
Issued at 1143 AM EST Fri Feb 24 2017
AVIATION...
Warm front is expected to clear southern Taf site (dtw/det/yip) at
the start of the taf period, allowing for VFR conditions with
increasing southerly winds in the warm sector, gusting up to 30
knots late in the day. Anticipating the front getting hung up around
or just north of FNT this afternoon, maintaining lower ceilings
(MVFR), with MBS locked in IFR/low IFR with northeast flow off
Saginaw Bay. Increasing chance of thunderstorms this afternoon, with
numerous thunderstorms likely around early this evening. Storms will
have the potential to be severe. Activity looks to end by around
Midnight, as cold front moves through, resulting in wind shift to
the west-southwest. Frequent gusts in the 20 to 30 knot range
expected overnight, right into Saturday as colder air filters in,
resulting in flurries or light snow showers during the day Tomorrow.
For DTW...Carrying a 4 KFT warm sector ceiling this afternoon, but
possible there will be scattered periods. Southerly winds expected
to top out in the 25 to 30 knot range late this afternoon. Steep mid
level lapse rates moving through this afternoon could sustain
scattered showers and possible thunderstorms this afternoon, but
best chance of strong to possibly severe thunderstorms looks to be in
the early evening hours. Picked out 1-4Z window for thunderstorms in
TAF, but activity could arrive sooner. Cold frontal passage around
midnight, and expecting enough drying/subsidence to scatter out low
clouds, before cold advection allows for low ceilings (MVFR) to
return early Saturday Morning, with strong west-southwest (240-260)
winds gusting between 25 to 30 knots during Saturday.
//DTW THRESHOLD PROBABILITIES...
* Medium in ceilings aob 5000 feet through this evening, low
overnight, and medium tomorrow.
* Low in thunderstorms this afternoon, medium this evening.
* Low in westerly cross wind threshold Tomorrow.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Gale Watch from Saturday morning through late Saturday night for
LHZ361>363-441>443-462>464.
Small Craft Advisory until 10 PM EST this evening for LHZ421-441.
Gale Warning until 10 PM EST this evening for LHZ361-362.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&
DISCUSSION...MR/AM
MARINE.......SF
AVIATION.....SF
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Feb 24, 4:37 AM EST, 10 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 437 AM EST Fri Feb 24 2017 MIZ053>055-060>063-068>070-075-076-082-083-250945- Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-St. Clair- Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 437 AM EST Fri Feb 24 2017 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight There is a chance for thunderstorms during the morning as a warm front lifts through the area. Severe weather is not expected with this activity while locally heavy downpours and ponding of water on area roads will be possible. There remains a risk for severe weather during late afternoon through this evening as a warm and unstable airmass surges into Southeast Michigan. Severe thunderstorms will be capable of producing wind gusts of 60 to 70 mph, large hail greater than 1 inch, and possibly tornadoes. The most likely window for severe thunderstorms will be between 7 PM and Midnight. Storm motion will be southwest to northeast at 50 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers please notify your emergency managers immediately. Spotter activation may be needed this afternoon and tonight. MIZ047>049-250945- Midland-Bay-Huron- 437 AM EST Fri Feb 24 2017 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight There is a chance for thunderstorms during the morning as a warm front lifts through the area. Severe weather is not expected with this activity while locally heavy downpours and ponding of water on area roads will be possible. There remains a marginal risk for severe weather during late afternoon through this evening. A warm front is expected to be nearby to the south and thunderstorms along it could produce severe weather across the area by late afternoon followed by a cold front toward midnight. Wind gusts around 60 mph and large hail greater than 1 inch will be possible. The most likely window for severe thunderstorms will be between 7 PM and Midnight. Storm motion will be southwest to northeast at 50 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers please notify your emergency managers immediately. Spotter activation may be needed this afternoon and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-250945- Lake St. Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 437 AM EST Fri Feb 24 2017 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight There is a chance for thunderstorms during the morning as a warm front lifts into southern Lake Huron by afternoon. Brief heavy downpours will be possible. Severe weather is not anticipated with morning activity. There remains a risk for severe thunderstorms by late afternoon through this evening, mainly over the south third of Lake Huron to western Lake Erie where warm and unstable air will develop. Severe thunderstorms will be capable of producing wind gusts of 50 to 60 knots, large hail and possibly tornadoes. The most likely window for severe thunderstorms will be between 7 PM and Midnight. Storm motion will be southwest to northeast at 45 knots. A gale warning is in effect today through this evening for northern Lake Huron with small craft advisories for the nearshore waters along the tip of the thumb. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A gale watch is in effect for all of Lake Huron Saturday and Saturday night. Refer to the latest marine forecast for details. Southwest winds could approach gales again Sunday afternoon and Sunday night. .SPOTTER INFORMATION STATEMENT... Dispatchers please notify your emergency managers immediately. Spotter activation may be needed this afternoon and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. BT
In the hours before
Special weather statement, Feb 24, 9:30 AM EST, 5 hours 27 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
930 AM EST FRI FEB 24 2017
MIZ047-048-053-054-060-241530-
Bay MI-Shiawassee MI-Tuscola MI-Saginaw MI-Midland MI-
930 AM EST FRI FEB 24 2017
...SPECIAL WEATHER STATEMENT...
At 929 AM EST, Doppler radar indicated thunderstorms along a line
extending from near Rosebush to near Dewitt. Movement was northeast
at 65 mph.
Pea size hail and heavy downpours will be possible with these storms.
Strong thunderstorms will be near...
Coleman around 940 AM EST.
Owosso around 945 AM EST.
Edenville, Oakley and Henderson around 950 AM EST.
Chesaning around 955 AM EST.
Bentley around 1005 AM EST.
Frankenmuth around 1015 AM EST.
Reese around 1020 AM EST.
Akron and Fairgrove around 1030 AM EST.
Other locations impacted by these storms include Carrollton,
Garfield, Arthur, Colling, Wisner, Fenmore, Crump, Buena Vista
Township, Gera and Gilford.
LAT...LON 4381 8461 4383 8417 4400 8417 4400 8405
4391 8404 4392 8387 4369 8388 4363 8370
4375 8351 4389 8347 4379 8342 4367 8347
4367 8337 4363 8335 4322 8387 4322 8393
4283 8436 4347 8437 4347 8461
TIME...MOT...LOC 1429Z 228DEG 57KT 4366 8482 4285 8446
MannSpecial weather statement, Feb 24, 10:17 AM EST, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1017 AM EST FRI FEB 24 2017
MIZ049-054-055-062-241615-
Huron MI-Tuscola MI-Lapeer MI-Sanilac MI-
1017 AM EST FRI FEB 24 2017
...SPECIAL WEATHER STATEMENT...
At 1017 AM EST, Doppler radar indicated thunderstorms along a line
extending from 7 miles east of Pinconning to Otisville. Movement was
northeast at 65 mph.
Pea size hail and brief heavy downpours will be possible with these
storms.
Strong thunderstorms will be near...
Mayville around 1030 AM EST.
Clifford around 1035 AM EST.
Marlette and Kingston around 1040 AM EST.
Caseville around 1045 AM EST.
Sandusky and Port Austin around 1055 AM EST.
Deckerville and Carsonville around 1100 AM EST.
Port Sanilac around 1105 AM EST.
Other locations impacted by these storms include Parisville, Colling,
Huron City, White Rock, Wisner, Ivanhoe, Rapson, Grindstone City,
Ellington and Juhl.
LAT...LON 4407 8286 4401 8272 4384 8259 4332 8249
4322 8350 4322 8360 4349 8370 4360 8370
4362 8374 4365 8376 4362 8368 4372 8359
4375 8351 4379 8348 4387 8349 4393 8344
4395 8334 4400 8328 4403 8310 4407 8304
TIME...MOT...LOC 1517Z 245DEG 57KT 4385 8382 4319 8354
MannThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 9:30 AM EST | Special Weather Statement | DTX | Bay, Midland, Saginaw | 60 min |
| Feb 24, 10:17 AM EST | Special Weather Statement | DTX | Huron, Sanilac, Tuscola | 58 min |
| Feb 24, 2:35 PM EST | Severe Thunderstorm Warning | DTX | Lenawee | 40 min |
| Feb 24, 3:11 PM EST | Severe Thunderstorm Warning | DTX | Monroe | 34 min |
| Feb 24, 3:15 PM EST | Special Marine Warning | DTX | 90 min | |
| Feb 24, 3:19 PM EST | Severe Thunderstorm Warning | DTX | Macomb, Oakland, Wayne | 60 min |
| Feb 24, 3:55 PM EST | Special Marine Warning | DTX | 50 min | |
| Feb 24, 3:56 PM EST | Gale Warning | DTX | 30 hr | |
| Feb 24, 3:56 PM EST | Small Craft Advisory | DTX | 30 hr | |
| Feb 24, 4:00 PM EST | Special Weather Statement | DTX | Bay | 30 min |
| Feb 24, 4:05 PM EST | Special Weather Statement | DTX | Macomb | 40 min |
| Feb 24, 4:37 PM EST | Special Weather Statement | DTX | Huron | 38 min |
| Feb 24, 4:48 PM EST | Special Weather Statement | DTX | Bay | 27 min |
| Feb 24, 5:00 PM EST | Special Weather Statement | DTX | Midland | 45 min |
| Feb 24, 6:07 PM EST | Special Weather Statement | DTX | Saginaw | 38 min |
| Feb 24, 6:10 PM EST | Special Weather Statement | DTX | Shiawassee | 50 min |
| Feb 24, 6:50 PM EST | Special Weather Statement | DTX | Bay, Saginaw, Tuscola | 40 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.